# SDR ASOA2014013109826

- Difficulty date: December 24, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,587 hours, 17,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 280 WEB POST CORRODED AT BOTTOM.   REMOVED CORROSION IAW SRM 51-21-06-001-01-A01.  RESTORED FINISH IAW SRM 51-25-16-001-001.
